# SDR CALA2018121702591

- Difficulty date: December 17, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 77,637 hours, 30,328 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Spinning
- Location: R2 Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE BEARING RACE SPINNING IN FITTING. AAR NONROU TINE 9815181 REMOVED AND REPLACED R2 DOOR UPPER HINGE FITTING IAW A320 AMM 52 -13-31-400-002 AND 52-13-12-400-001
